# SDR DALA2024022902865

- Difficulty date: December 24, 2020
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 71,041 hours, 23,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 660-680 S28lr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 ERA 589133-14 ISSUED FOR REPAIR TO STA 660-680, S-28L TO S-28R. ENLONGATED HOLES / DENTS. CORRECTIVE ACTION: REF ERA 589133-14. (1686644)
